# SDR HNAA2019111400359

- Difficulty date: October 9, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 45,933 hours, 43,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A BURN MARK AT FRAME 63 BETWEEN STR20R-21R....FIX: INSTALLED FILLER AND REPAIR DOUBLER IAW SRM 53-31-01,ITEM 4,FIG 204,SHEET 1, AND EO1-53-19-0500.   NOTE: A/C IN HVY CHK (ABI)
